Q. How to cure the acne breakouts?

 

Questions 



Hi doctor,

I have had good skin for all my life. People would even compliment me on it at times. This changed a while ago. I have been involved in bodybuilding for the last year and decided to start taking creatine roughly three months ago. Before that, I did not notice any effect of exercise on my skin, except some small pimples on my chin area. After a month of creatine usage, I realized that my skin was getting worse with some breakouts all over my face, forehead and temples and especially chin and low jawline area. I first removed the protein supplement from my diet thinking it was the cause and only 1-2 weeks later realized upon the research that creatine was the real culprit. I instantly stopped taking it and the only supplement I take now is natural, dairy free protein powder. Along with the skin care regimen, I follow this every day. I am using a cleanser along with moisturizer twice a day and it has helped almost to clear my forehead and temples. I assumed my breakouts were due to dehydration in the period I was taking creatine, but only noticed slight progress in my chin area. Although, the bumps on my skin now do not feel as tough and dry as they did and do not itch anymore unless I forget to moisturize. I drink lots of water and have just bought a 97% pure aloe vera gel tube that I am going to apply twice a day. I am afraid whether this condition could last a long time after quitting creatine. I am really worried as it is seriously damaging my confidence and overall wellbeing. Is there anything I need to know or anything I can do on my own to help the healing process? Two weeks ago, I decided to take a break from working out and thought that I noticed some improvement, as in decreased redness but I do not feel too sure about it. But, I would really hate to quit work out.

 

 

Answered



Hi,

Welcome to dr.sitehome.info.

  • Body building supplements more often cause acne on face and body. This will gradually improve as you have stopped using the supplements.
  • Chin lesions do take longer to heal, may take two to three months.
  • Continue taking natural protein supplements and doing work out.
  • Clindamycin lotion may be applied twice daily to the acne and Calamine lotion may also be used in between. Aloe vera lotion has no harm.
  • Usually antibiotics like Azithromycin, may be added for moderate acne. Topical agents like Benzoyl peroxide gel, retinoids, Clindamycin or Nadifloxacin may be applied locally.
  • Salicylic acid based face wash may be used.

For further information consult a dermatologist online –> https://www.dr.sitehome.info/ask-a-doctor-online/dermatologist



Ask a Doctor Online









 

 

 

#acne,#breakouts,#cure,#the,#to,How,Q.

Medical Questions

[], [], [], [], [], [], []

Facebook Comments

Post a comment